yahoogroups. com [mailto:lowdosenalt rexone@yahoogrou ps.com]On Behalf Of Dudley Delany
Sent: Thursday, January 10, 2008 8:34 PM
Subject: Re: [lowdosenaltrexone] A few questions
In regard to clinical trials involving LDN, some have been completed, some are currently underway, and some are in the planning stage. For more information about LDN-related research, visit
In my opinion, neither Neurontin nor Lyrica should be incompatible with LDN.
In regard to your questions about 4-AP, I suggest you contact Skip directly at
There is more to treating MS than just LDN and 4-AP. To learn more, visit
With best wishes,
Sent: Thursday, January 10, 2008 6:35 PM
Subject: [lowdosenaltrexone] A few questions
Thank you for any assistance you can provide. I have been a member of the yahoo group since I started LDN mid august. I am happy to have stopped Avonex after 9 yrs. I was ready for a change. My biggest MS issues are numbness, weak right leg and balance and stiffness.
I have some questions regarding LDN. I reviewed your thorough site and have printed out some info. Particularlywhat drugs not to use. I facilitate a self help group for MS and several are Beta Seron users. Their Neuro is a die hard crab
believer. Adamently against LDN due to lack of clinical trials ifo.
Anyway, my friends have site reactions and one in particular is plagued with lumps. She now has pain everytime she injects. The drug company nor her Doc can give her any advice on this problem. I told her to get on LDN she would have to stop Beta. She is one of the original users at least 13 yrs. She has a seizure history and one of her chieg compalints is severe burning. She takes 3000mg of Neurotin. Is Neurotin and Lyrica allowed with LDN.
I suggested she talk to her primary but don't know if she is brave enough to stop the beta.
For myself, I have seen posts that many on LDN also take 4-AP. I'd like to incorporate that. I know it is common
to combine the two. It is also compounded. I read somewhere it is prescribed relative to weight. Is this true? I know you need to be careful so that you don't risk seizure. Are there any other side effects i should watch for.
I have e-mailed skip throuh Cyndi but have not heard back. Your help is appreciated
Yahoo! Groups Links
Earn your degree in as few as 2 years - Advance your career with an AS, BS, MS degree - College-Finder.net.